# SDR CWQR20120210004

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 5,452 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 47113573
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE CO-PILOT SEAT BASE WAS FOUND TO BE CRACKED 1.13" ON THE SUPPORT ANGLE TO BASE AREA.  THE SEAT BASE DOES NOT APPEAR TO BE DAMAGED AND THE CRACK HAD GROWN OVER A PERIOD OF TIME.  THE SEAT BASE WAS REPLACED WITH A NEW ASSY.
